What is Piriton?

Piriton allergy relief tablets contain an antihistamine called Chlorphenamine.

Antihistamines like Chlorphenamine are suitable for treating allergy symptoms by preventing the action of a chemical known as histamine in the body.

Histamine is responsible for the typical symptoms of an allergy, by blocking the effect of histamine with Piriton the classic symptoms of an allergy can be prevented.

Why use Piriton?

Piriton is used for the relief from the symptoms of hay fever and other allergies like:

  • Hay fever and other allergies e.g. pet, house, dust mite and mould spore allergies.
  • Nettle rash and hives.
  • Skin allergies and dermatitis.
  • Orickly heat and heat rash.
  • Reactions to food, food additives or medicines.
  • Insect, mosquito bites and stings.
  • The itchy rash of chickenpox.

How quickly does Piriton work?

Piriton is fast acting, effective in as little as 30 minutes and can be used safely every day. You can rely on Piriton to treat an allergy when required, or every day to prevent an allergy such as hay fever.

Can Piriton be used during Pregnancy or breastfeeding?

It is advised that you speak with your doctor before using this medicine if you are pregnant or breastfeeding.

Directions for use

Adults and children aged over 12 years of age: Take one tablet every 4 to 6 hours as needed.

Do not take more than 6 tablets in 24 hours.

Children aged 6 to 12 years: Give ½ tablet every 4 to 6 hours as needed.

Do not give more than 6 ½ tablets in 24 hours.

Contains

Each tablets contains Chlorphenamine Maleate 4mg

Who is it not suitable for?

If you are elderly, it is advised you speak with your doctor before using this medicine as you are more likely to experience side effects.

Do not take Piriton tablets if:

  • You are allergic to any of the ingredients listed below.
  • If you have taken Monoamine Oxidase Inhibitors prescribed for depression in the last 2 weeks.
  • If you are taking other medicines containing antihistamines, including products for the relief of cough and colds.

Side effects

Like all medicines, Piriton does have side effects however not everyone will experience them.

If you experience any of the following stop taking the medicine and contact your doctor:

  • Raised and itchy hives.
  • Swelling, sometimes of the face or mouth causing difficulty in breathing.

Common side effects, those affecting around 1 in 10 to 1 in 100 people include:

  • Drowsiness/Sedation
  • Dizziness
  • Headache
  • Blurred vision
  • Nausea
  • Fatigue

Other side effects can occur. For more information please read the patient information leaflet.

Warning

Do not drive or operate machinery if this medicine causes you to have drowsiness.

Do not exceed the recommended dose.

Keep out of sight and reach of children.

Always read the patient information leaflet before using this medicine.

Useful information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders.

For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.

Please contact your GP if appropriate regarding this product.

Product images: whilst we try to keep out product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in